MathSciNet Relay Station
MathSciNet bibliographic data
MR1092660 (92f:58084) 58F07 (17B67 17B68 58F35)
Levi, D.; Winternitz, P. Continuous symmetries of discrete equations. Phys. Lett. A 152 (1991), no. 7, 335–338.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement